By Topic

Exact solutions for the magnetic fields of axisymmetric solenoids and current distributions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
J. T. Conway ; Agder Coll., Grimstad, Norway

An analytical method originally developed for fluid mechanics has been applied to the analogous problem of calculating the magnetic field induced by axisymmetric current sheets, disks, and solenoids. The magnetic fields of a generalized axisymmetric current distribution are given either in closed form as elliptic integral expressions or as integrals of elementary functions over a finite range. The paper concentrates on the analysis of the fields generated by specified current distributions, though the method can also be applied to solve boundary value problems

Published in:

IEEE Transactions on Magnetics  (Volume:37 ,  Issue: 4 )